# SDR 2003UALA00752

- Difficulty date: October 6, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 5,567 hours, 821 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT FLAP TRAILING EDGE HAS 6 INCH SPANWISE BY 4 INCH CHORDWISE DELAMINATION 4 FT INBD FROM OTBD EDGE OF FLAP.   THE ABOVE NOTED DELAM CONDITION WAS DISCOVERED WITH RELATIVELY LOW FLIGHT-HOURS AND FLIGHT-CYCLES.  THE DELAM WAS DUE TO AERODYNAMIC LOADING DURING FLIGHT, ESPECIALLY DURING LANDING WHEN THE FLAP IS POSITIONED MORE DIRECTLY INTO THE AIRSTREAM, AND THUS IS SUBJECT TO MORE AIRLOADS.  THE DELAMINATION WAS REPAIRED.
